Can you take HRT if you have a high ALT reading from taking prescribed antibiotics & other meds, and trying to get it down?

My ALT was as high as 1,600 due to too many antibiotics, many insect bites with allergy, and other prescribed med and pain killers, and candida medications. My ALT is now down to 90 and I'm off all prescribed meds, but I was wondering if I can start taking HRT again as I have bladder prolapse.

2 Replies

  • Not us you should be asking really. You should discuss with a GP or liver person. ALT at 90 is still sl raised, though obviously going in right direction which is grand! It must have been quite scary for you to have this happen. Good luck!

  • Thank you, witchiegirl, I have a GP and many specialists as this cause so many different problems, but where one doctor says not to take HRT, another two doctors says I should because of other female problems. So I just wondered if anyone else had had the same thing happen. My liver apparently went that high because I had been on so many antibiotics due to a tooth extraction that wouldn't heal, dry socket. About the same time, I was bitten by hundreds off insects, which I'm allergic too. I then developed chronic candida because of the antibiotics and was taking even more antibiotics for the rashes that were all over my entire body. Then I took candida tablets and also my immune system crashed. I ended up with all sorts of viruses and infections and had to take more antibiotics, as well as pain killers. It was then that I felt so ill and went to get a full blood reading and my ALT showed up as 1, 600. I was told to stop all medications, which I did and an ultrasound showed gallstones too. I stopped all medications, including the HRT, but now I've had a bladder prolapse because of that and two doctors said to go back on the HRT, but another one said it would harm my liver. Now, I'm confused. I am still seeing doctors, and I have an appointment with a urologist, but it's not for three weeks. Thanks for the help anyway, wichiegirl.

You may also like...